# SDR ASAA2023020241786

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERG EXIT LIGHTS ARE INOP (M1674,M1675 BATTS). GROUNDED - YES. FOUND M1674 AND M1675 DEAD. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES M1674 AND M1675 AND INSTALLATION TEST GOOD IAW ASA B737-800 AMM 33-51-06.
